Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have a liquid discharge from my breast

Hi! I am 24 years old. I get married before six months. currently here one problem with me , drop of water is flow from my brest, I am not pregnent then why this is happening?
Asked On : Mon, 17 Jan 2011
Answers:  3 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Please consult your family gynaecologist. who will examine you and if any doubt you mAY BE ADVICED FOR MAMOGRAPHY AND MRI SCAN OF YOUR BREAST
Answered: Mon, 17 Jan 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Please get your prolactin level done.High levels cause discharge from the nipple.You should also see a doctor to rule out a lump.
Answered: Mon, 17 Jan 2011
I find this answer helpful
OBGYN Dr. Meenakshi T Sahu's  Response
Breast discharge sometimes occur if breasts are fondled too much. It is normal however to be on a safer side, consult doctor for examination of breasts and management accordingly.

Best wishes
Answered: Mon, 17 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor